# SDR FDEA201208132962

- Difficulty date: August 13, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Plate
- Part number: 182N16087
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - HORIZONTAL STABILIZER LT SIDE LOWER PIVOT STRAP HAS CORROSION.  STRAP REMOVED AND REPLACED IAW DWG 182N1601 SHT 1 REV.C. REPAIR IS MAJOR,
